Existence of solutions of systems of partial differential equations of fractional order
By A. Vityuk, A. V. Golushkov. 2004
119 citations recorded by the source corpus.
Subfields: Applied Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/12124d03d7d678ce66ee57b57d4e7547a2f0479e
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Saïd Abbas
- A. Vityuk
- Mouffak Benchohra
- Yadollah Ordokhani
- Parisa Rahimkhani
- Jinrong Wang
- Yong Zhou
- Ravi P. Agarwal
In Numerical Analysis
Citations in the corpus
- A numerical scheme based on Bernoulli wavelets and collocation method for solving fractional partial differential equations with Dirichlet boundary conditions (2018, background): “[12] A. N. Vityuk, A. V. Golushkov, Existence of solutions of systems of partial differential equations of fractional order, Nonlinear Oscillations vol. 7 (2004) pp. 318–325.”
- On fractional order derivatives and Darboux problem for implicit differential equations (2012, methodology): “The Darboux problem for partial hyperbolic differential equations was studied in the papers of Abbas and Benchohra [1, 2], Vityuk [26], Vityuk and Golushkov [27], Vityuk and Mykhailenko [28, 29] and by other authors.”